Aa
A
A
Close
Avatar universal
Accutane and menstruation
Type your medical question here My daughter she's 14 years old she is on Accutane since 1 month ,she has her period for the past 2 weeks for the first time .Please i need your advice ,thank u.
Cancel
1 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
Following menarche, some girls have periods that last just 2 or 3 days and the amount will be 2- 3 teaspoons though it may look like much but some may have more bleeding. The irregularity will disappear and the periods will become regular in a few days.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.




Comment
Cancel
563773 tn?1374250139
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
1386765 tn?1451167937
Blank
pb95 commented on photo
1 hr ago
463897 tn?1448485050
Blank
MH Community Mgr commented on photo
3 hrs ago
1386765 tn?1451167937
Blank
pb95 commented on mhv's status
3 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
134578 tn?1463413330
Blank
973741 tn?1342346373
Blank
136956 tn?1425609872
Blank
Mississauga, ON
4851940 tn?1385441629
Blank
United Kingdom
Avatar universal
Blank
1340994 tn?1374197577
Blank
Raleigh, NC
Women's Health Community Resources